PAYMENT DETAILS

  • Order Details
    1
  • Confirm
    2

Order Details

Are you one of the authors of this manuscript?
No. of Copies
 
(minmum 25 copies)

Billing and Shipping Addresses

Billing Address

Payer Name
Email
Phone
Address
City
Country
Tax/Customs info
(e.g. 'CPF/CNPJ', 'RUT','EORI', or 'NPWP')

Shipping Address

Attention of
Email
Phone
Address
(P.O. Box is not allowed)
City
Country

Note: if you do not confirm your information in step 2, your information will not be saved.

Article Details

Journal Title
Mathematical Problems in Engineering
Volume
2016
Article Title
Robust Structure Preserving Nonnegative Matrix Factorization for Dimensionality Reduction
List of Authors
  • Yandong Tang
  • Zhi Han
Article ID
7474839
Article Type
Research Article
No. of Pages
14 Pages
Corresponding Author
Bingfeng Li
Additional Authors

Invoice Details

Invoice Issue Date
23 April 2024
Type of Reprints
Colored, Covered
Invoice Ref. No.
Terms
Payable upon Receipt

Charges

No. of Copies
Reprints Charges
0.00
Total
$